It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-09-2003, 03:22 PM   #1
Newbie
 
Join Date: Apr 2003
Location: Streamwood, IL
Posts: 1
jleegamboa HB User
Question Need to stop taking Seroquel

I have been taking 200mg of Seroquel at night and 50mg during the day. I am looking at getting pregnant and need to stop taking it. I absolutly love it and it works well for me. It isn't safe to take while pregnant so I have no choice. Does anyone know if it is difficult to give up and about how long will it take to stop?

Joanne

 
Sponsors Lightbulb
   
Old 05-10-2003, 06:35 PM   #2
Newbie
 
Join Date: Apr 2003
Location: Atlanta, ga USA
Posts: 3
Flyflyn HB User
Talking

It is not known if seroquel is present in breast milk, and if I remember correctly, it is recommended that it not be taken during pregnancy; so in both cases, I would stay away from it in such circumstances. Unfortunately, the same may be said about many psychotropics, so one has to determine for themself the ole cost/benefit analysis. Hope that helps, at least a little.

 
Sponsors Lightbulb
   
Old 05-12-2003, 05:00 PM   #3
rsg rsg is offline
Inactive
 
Join Date: Feb 2003
Location: Illinois
Posts: 414
rsg HB User
Exclamation

A question back atcha...how did you function at those doses?? I take 100qhs and sleep15 hours do you build up to those doses does size have anything to do with it?I am 5"1' and weigh around 125-130

 
Old 05-14-2003, 11:39 AM   #4
Newbie
 
Join Date: May 2003
Location: belgium
Posts: 5
pillpopper HB User
Post

i m taking seroquel 400mg each evening i feel no side-effects. although lately my thinking is not so fast...

 
Old 09-30-2003, 12:00 AM   #5
Junior Member
(female)
 
Join Date: May 2003
Location: New Zealand
Posts: 13
valerie234 HB User
Post

I was prescribed a very high dose of seroquel 1000mg after becoming psychotic through high marijuana usage. I was on this dose for 4 months but found that it was very difficult for me to let go of traumatic mental patterns and found that I would constantly be irritable. I decided to see (behind my doctors back - I don't think he would have seen my logic - he doesn't take seroquel) whether a reduce in dose would help. So slowely I reduced 1000 - 800 - 600 - 400 - 200 - then I broke those in half and in quarters 100 - 50 over the space of 3 weeks till finally 2 days ago I stopped. I noticed my mood a lot lighter and I could think clearer with out all this rubbish however seroquel has some pretty truamatic withdrawals. Intense dizziness, not being able to focus or concentrate on TV or books, finding it difficult to concentrate when people are talking to you, you want to but you just feel dizzy sick plus nausea to the point of being physically sick and terrible insomnia. I fortunately have zopiclone sleeping tablets which are helping me sleep. Its been 2 days off seroquel completely and I am still suffering insomnia, nausea and chronic dizziness. I'm going to stick it out and reply in a few days to tell you whether its got any better.
__________________
To you love and light. Be happy. Do nice things and you will feel happy!

 
Old 09-30-2003, 10:39 PM   #6
Junior Member
(female)
 
Join Date: May 2003
Location: New Zealand
Posts: 13
valerie234 HB User
Post

still sleepless, dizzy, irritable and incredibly itchy
__________________
To you love and light. Be happy. Do nice things and you will feel happy!

 
Old 10-03-2003, 08:18 AM   #7
Member
(female)
 
Join Date: Sep 2003
Posts: 60
Emeraldeyes HB User
Red face

Hi, I am on 400mg/day of seroquel and am trying to get pregnant my doctor and I have decided that the risk of getting off anti-psychotics is much higher than the risk of a complicated pregnancy. So I am going to stay on it, I just won't be able to breatfeed. I love what seroquel has done for me. You just need to weigh the risks and benefits.

 
Old 10-03-2003, 02:53 PM   #8
Inactive
 
Join Date: Oct 2003
Location: USA
Posts: 20
blondie_punk_girll HB User
Post

i skipped taking seroquel for 2 days cuz i didnt fill my perscription soon enuff and i got bad headaches which wasnt fun but tolerable- barely.

 
Old 10-04-2003, 12:55 AM   #9
Junior Member
(female)
 
Join Date: May 2003
Location: New Zealand
Posts: 13
valerie234 HB User
Post

All of the dizzyness has subsided. Nausea has subsided. Did have 2 zopiclone first night and one every subsequent night since. Will require another tonight but tomorrow night I feel I may have a chance at a normal nights sleep. To all those out there that think your withdrawl symptoms are nuts. Not so. But now after 5 days my body is way less stressed and i am over it. Those f@%$&&& c&^^%. They do not know what they are doing. They won't catch me and lock me up and force me against my will (ok you've got a choice, you can have the pills or an injection if you know what I mean) to take something that makes my head dissociate. Im homicidal and suicidal on that ****. I cannot love and trust people to a point all thanks to my dodgy evil you-may-have-well-just-stitched -me-up-in-the-bag childdhood but now I feel like I can't tell these people what their dodgy medication does to me. Those hospital experiences were incredibly traumatic and left me feeling powerless and really lacking at understanding how they could wreck me so much. I believe that these psychiatric nurses and doctors actually take on the trauma and the pain of their patients after they are treated. Every time I have been in hospital I have felt that I haven't been able to reach these people. I know that pain makes you close your heart to feeling anything if things get too bad, its too risky.
The bottom line is - only love can heal- and I feel like this psychiatric medication severes your connection with universal love and puts you through physical and emotional stress. I feel I could flip on that medication. Its like I'm running from myself poisoning myself.
__________________
To you love and light. Be happy. Do nice things and you will feel happy!

 
Old 10-22-2005, 03:31 PM   #10
Newbie
(male)
 
Join Date: Oct 2005
Posts: 2
wcoleman22 HB User
Re: Need to stop taking Seroquel

Someone help me out> I have been on seroquel for the last 4 and a half years. Believe me doctors say there are no withdrawl symptoms from seroquel their full of it. It is the worst if you miss a dose or two. Some one get back to me.

Walt

Last edited by wcoleman22; 10-22-2005 at 03:31 PM.

 
Old 09-25-2006, 04:07 PM   #11
Newbie
(male)
 
Join Date: Sep 2006
Location: Disneyland, Ca, USA
Posts: 1
N2Pikachu HB User
Re: Need to stop taking Seroquel

As a bi polar, phsz- affect. I have been on many a med. Right now this includes 800mg seroquel,1200 lithium and 800 carbamaziphine. I started on only 200 mg seroguel but had to increase it at 3 month intervals for it to be effective.

A few weeks ago I was having an extreme bi polar low in which I checked myself into a hospital ( I wont rant against the hopspital here for sake of berevity... ****in *******s) but the end result of Three doctors and what I felt in my body I reduced everything

With the reduction of seroquel ( from 800 to 400 ) I have had severe vision problems and last night I had full convulsions in my body, I have always had tremmors (dystardia) in my legs withing 30 minutes of taking Seroque. Since I have been taking only 400 for almost a week I am going to ride this out, if I can. But I would highly suggest anyone going off seroquel to reduce in small amounts.

Lithium and carbamazephine are a whole different story and I could go on and on about those. But this is a seroquel board

Metta (loving kindness and compassion)

N2pikachu

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how to stop taking seroquel Sydspeech Mental Health 0 10-24-2009 12:13 AM
anyone taking seroquel for sleep? pleasantville Sleep Disorders 10 08-17-2008 06:28 PM
seroquel how to stop taking julie229 Mental Health 2 01-12-2008 04:56 PM
Seroquel, please I need some heads up bluemajabe Post-Traumatic Stress Disorder (PTSD) 5 10-02-2007 04:58 AM
Help! I need answers about seroquel-PLEASE canyonspirit72 Mental Health 14 09-25-2007 06:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!